# SDR CA030923010

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 12,540 hours
- Engine: Lyc T5311B
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 204011722005
- Condition: Cracked
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR HUB ASSY WAS SENT FOR OVERHAUL. YOKE WAS SENT FOR NDT AS PART OF O/H AND WAS FOUND TO BE CRACKED.
